# SDR 2008UALA01519

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERNAL SKIN HAS NUMEROUS DENTS IN THE AREA FROM BS 727B +6" TO 727D +12" AND FROM LBL 13 - RBL 23.   MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE WHICH INCLUDED PREVIOUS SCRIBES ADJACENT TO STRINGER S4R & ACP NDT. FABRICATED & INSTALLED DOUBLER,TRIPLER,FILLERS AND INTERNAL TEAR STRAPS REPAIR.
